Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2007, Article ID 87519, 10 pages
http://dx.doi.org/10.1155/2007/87519
Research Article

On a Discrete Epidemic Model

Mathematical Institute of the Serbian Academy of Science, Knez Mihailova 35/I, Beograd 11000, Serbia

Received 3 August 2006; Revised 5 November 2006; Accepted 6 November 2006

Copyright © 2007 Stevo Stević. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stevo Stevic, “On a Discrete Epidemic Model,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 87519, 10 pages, 2007. https://doi.org/10.1155/2007/87519.